# SDR USAA2009113093259

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 59,350 hours, 34,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 842
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B02 - MAJOR REPAIR - LEFT WING OUTBOARD FORE FLAP LEADING EDGE DISBOND ON AFT FACE AT FLAP MID SPAN.  REMOVED LEFT OUTBOARD FORE FLAP ASSEMBLY IAW JOB CARD R3M22022.
